Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe rash all along the abdomen, redness, no itching. Tried cortizone, no relief. Cure?

I have a very bad rash along the area where I had an operation 40 yrs ago. It is very deep and aboujt 10 inches wide all along the bottom of my stomach . I have tried cortizone 10 and it helps a little but not enoujgh. I am 87 yrs old and it it rally bothering e. it doesn t itch . just very red. can youj tell me what to use?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM. Rashes at a particular anatomical site can be due to excessive sweating, some allergy, non-infectious seborrheic dermatitis or contact dermatitis, etc.

You should apply 1% hydrocortizone cream for a week or 10 days or 1% clotrimazole cream if you suspect it to be fungal infection, anti-histamines like cetirizine and medicated lotions and moisturisers can be helpful.

Non-infectious rash generally go away by themselves in 10 days. Take care of your hygiene, wear cotton clothes, avoid eating oily or spicy food. Keep yourself well hydrated.

If rash still continues, see a dermatologist, get clinically examined, take care.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor